

## 2025 CIRCUIT OF THE AMERICAS

TENTATIVE EVENT SCHEDULE NCS, NXS, VPRC

REVISED as of November 26, 08:22 AM



WEDN	ESDAY, P	EBRUARY 26	
START	END	SERIES	EVENT
7:30 AM	7:30 PM	TRACK OPS	EVENT OPERATIONS SET UP
8:00 AM	6:00 PM	TRACK OPS	TIMING & SCORING SET UP TRACK COLD
THURS	SDAY. FE	BRUARY 27	
START	END	SERIES	EVENT
7:30 AM	7:30 PM	TRACK OPS	EVENT OPERATIONS SET UP
8:00 AM	6:00 PM	TRACK OPS	TIMING & SCORING SET UP TRACK COLD
9:00 AM	10:00 AM	TRACK OPS	PRE-RACE STAGE PARKING & ROUTING REHEARSAL (FRONTSTRETCH) TRACK COLD
10:30 AM	2:00 PM	VPRC	HAULERS ENTER (PARKING ONLY)(PER IMSA LOGISTICS)
12:00 PM	5:30 PM	BROADCAST	BROADCAST SET UP TRACK COLD
2:00 PM		VPRC	TEAM ACCESS FOR EQUIPMENT SET UP PERMITTED (EQUIPMENT UNLOADING)
4:30 PM		NXS	DRIVER / CREW CHIEF MEETING (VIRTUAL)
5:00 PM		NCS	DRIVER / CREW CHIEF MEETING (VIRTUAL)
5:30 PM	7:30 PM	NCS	HAULERS ENTER (EQUIPMENT UNLOADING)
5:30 PM	6:00 PM	BROADCAST	BROADCAST CALIBRATION TRACK HOT
6:00 PM	6:30 PM	RACE CONTROL	TRACK PROFILE SCANNING (COMPETITION)
FRIDA	Y, FEBRL	JARY 28	
START	END	SERIES	EVENT
8:00 AM	10:00 AM	TRACK OPS	TRACK LAPS (SPEEDWAY CHILDREN'S CHARITIES) TRACK HOT
9:00 AM	11:00 AM	NXS	HAULERS ENTER (EQUIPMENT UNLOADING)
10:00 AM	6:00 PM		NASCAR CREDENTIALING HOURS
			MINOR RESTRICTIONS ENFORCED 30 MINUTES PRIOR TO HOT TRACK STATUS
10:00 AM		TRACK OPS	TRACK SERVICES MEETING (OUTSIDE OF INFIELD CARE CENTER)
10:15 AM	11:45 AM	RACE CONTROL	DRIVER/TEAM TRACK WALK (NO MOTORIZED VEHICLES AUTHORIZED) TRACK COLD
10:30 AM	11:00 AM	NXS	TEAM ACCESS FOR EQUIPMENT SET UP PERMITTED (GARAGE AREA)
11:00 AM	6:30 PM	NXS	GARAGE HOURS
11:00 AM	4:00 PM	NXS	TECHNICAL INSPECTIONS
11:55 AM	12:00 PM	VPRC	IMSA COURSE CLEARANCE LAP TRACK HOT
12:00 PM	12:40 PM	VPRC	PRACTICE 1 TRACK HOT
12:00 PM	5:00 PM	NCS	GARAGE HOURS
12:00 PM	5:00 PM	NCS	TECHNICAL INSPECTIONS
1:00 PM	1:30 PM	BROADCAST	TELEVISION EXHIBITION RUNS TRACK HOT
1:55 PM	2:00 PM	VPRC	IMSA COURSE CLEARANCE LAP TRACK HOT
2:00 PM	2:40 PM	VPRC	PRACTICE 2 TRACK HOT
2:45 PM	4:00 PM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)
3:00 PM	3:30 PM	RACE CONTROL	PACE VEHICLE CALIBRATION (COMPETITION) TRACK HOT
3:30 PM	4:00 PM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS
3:30 PM	4:00 PM	RACE CONTROL	FRICTION TESTING (COMPETITION OPERATIONS)
4:00 PM	4:50 PM	NXS	PRACTICE (TIMED - 50 MINUTES ) TRACK HOT
5:00 PM	6:00 PM	NXS	QUALIFYING (IMPOUND) (GROUP 1 & 2: MULTI-VEHICLE) TRACK HOT
6:00 PM	6:30 PM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS
6:25 PM	6:30 PM	VPRC	
6:30 PM	6:45 PM	VPRC	QUALIFYING (TIMED   GSX ENTRIES: 15 MINUTES) TRACK HOT
6:50 PM	7:05 PM	VPRC	QUALIFYING (TIMED   P3 ENTRIES: 15 MINUTES) TRACK HOT

SATUR	RDAY, MA	RCH 1	
	END	SERIES	EVENT
7:00 AM	8:15 AM	RACE CONTROL	DRIVER/TEAM TRACK WALK (NO MOTORIZED VEHICLES AUTHORIZED) TRACK COLD
7:00 AM		TRACK OPS	TRACK SERVICES MEETING (MEDICAL CENTER AMBULANCE BAY)
7:30 AM	1:30 PM		NASCAR CREDENTIALING HOURS
			MINOR RESTRICTIONS ENFORCED 30 MINUTES PRIOR TO HOT TRACK STATUS
8:00 AM	1:00 PM	NCS	GARAGE HOURS
8:15 AM	8:35 AM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)
8:30 AM		VPRC	PRE-RACE CEREMONIES
	8:40 AM	VPRC	IMSA COURSE CLEARANCE LAP TRACK HOT
	9:25 AM	VPRC	RACE (TIMED - 45 MINUTES) TRACK HOT
9:30 AM	10:00 AM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS
9:30 AM	10:00 AM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)
9:45 AM	10:00 AM	RACE CONTROL	FRICTION TESTING (COMPETITION OPERATIONS)
10:00 AM	10:45 AM	NCS	PRACTICE 1 (TIMED   GROUP 1: 20 MINUTES / GROUP 2: 20 MINUTES) TRACK HOT
10:30 AM	7:00 PM	NXS	GARAGE HOURS
10:45 AM	11:30 AM	NCS	PRACTICE 2 (TIMED   GROUP 1: 20 MINUTES / GROUP 2: 20 MINUTES) TRACK HOT
11:30 AM	12:30 PM	NCS	QUALIFYING (IMPOUND) (GROUP 1 & 2: MULTI-VEHICLE) TRACK HOT
11:30 AM	.2.001.11	TRACK OPS	TRACK SERVICES MEETING (PIT ROAD COVERAGE)
12:50 PM		NXS	GRID ACCESS OPEN TO PROPERLY CREDENTIALED GUESTS (UNTIL END OF ANTHEM) (PIT ROAD)
1:10 PM		NXS	DRIVER INTRODUCTIONS (FRONTSTRETCH)
1:30 PM		NXS	RACE TRACK HOT
	4:30 PM	NXS	VICTORY LANE CELEBRATION (FRONTSTRETCH) TRACK COLD
4:00 PM	4:30 PM	RACE CONTROL	PIT ROAD EQUIPMENT TRANSITION IN PROGRESS
	5:00 PM	VPRC	PRE-RACE CEREMONIES
	5:00 PM	VPRC	IMSA COURSE CLEARANCE LAP TRACK HOT
	5:45 PM	VPRC	RACE (TIMED - 45 MINUTES) TRACK HOT
5:30 PM	Approx	NXS	HAULERS EXIT
8:30 PM	10:00 PM	RACE CONTROL	PRE-RACE STAGE PARKING & SET UP PERMITTED (*NO CABLES PLACED ON TRACK) TRACK COLD
	Approx	VPRC	HAULERS EXIT
		-	
	AY, MARC		
-	END	SERIES	
6:30 AM	9:30 AM	TRACK OPS	
9:30 AM	10:45 AM	TRACK OPS	TRACK LAPS (CIRCUIT OF THE AMERICAS) TRACK HOT
9:30 AM	10:45 AM	RACE CONTROL	NASCAR VIP TRACK LAPS TRACK HOT
10:00 AM	2:30 PM		NASCAR CREDENTIALING HOURS
10.00.111			MINOR RESTRICTIONS ENFORCED 30 MINUTES PRIOR TO HOT TRACK STATUS
10:30 AM	11:30 AM	NCS	TEAM ACCESS TO HAULERS PERMITTED
10:45 AM	11:00 AM	RACE CONTROL	PACE VEHICLE LAPS (COMPETITION OPERATIONS) TRACK HOT
11:00 AM	12:00 PM	RACE CONTROL	TRACK PREPARATION (COMPETITION OPERATIONS)
11:00 AM	11:30 AM	RACE CONTROL	FRICTION TESTING (COMPETITION OPERATIONS)
11:00 AM	12:00 PM	TRACK OPS	PRE-RACE SETUP/REHEARSAL (EXIT OF TURN 20)
11:30 AM	9:00 PM	NCS	
11:30 AM	2:30 PM	NCS	THE DRIVERS MEETING (SPACE OPEN) (MEDIA CENTER)
12:00 PM	2:15 PM	TRACK OPS	FAN TRACK ACCESS (FRONTSTRETCH) (CIRCUIT OF THE AMERICAS) TRACK COLD
12:30 PM	4.45.51	TRACK OPS	TRACK SERVICES MEETING (MEDICAL CENTER AMBULANCE BAY)
12:45 PM	1:45 PM	TRACK OPS	CONCERT (FRONTSTRETCH)
1:00 PM		NCS	GRID ACCESS OPEN TO PROPERLY CREDENTIALED GUESTS (UNTIL END OF ANTHEM) (PIT ROAD)
1:40 PM	0.40.514	NCS	THE DRIVERS MEETING (MEDIA CENTER)
1:55 PM	2:10 PM	NCS	RED CARPET WALK (ALL DRIVERS) (STAGGERED EXIT VIA ROUTE TO STAGE)
2:05 PM		NCS	
2:30 PM		NCS	
7:30 PM	Approx	NCS	HAULERS EXIT

NASCAR CUP SERIES (NCS)
NASCAR XFINITY SERIES (NXS)
IMSA VP RACING SPORTSCAR CHALLENGE (VPRC)
TRACK OPERATIONS
BROADCAST
RACE CONTROL